|foot and ankle swelling
Dec 12, 2007
Two months ago, i started Truvada, Reyataz and Norvir because of CS on my right foot. Two weeks into therapy, I began experiencing foot and ankle swelling sensitive to touch. I am concerned no one is looking into this seriously because in researching it, I have found several other people complaining of the same symptoms and no one can seem to explain it or directly relate it to these drugs even though most of the people are on the same regimens. Can you tell me if anyone in the HIV arena has done any research into this and if so, what they have found or where to go for the information? I would really appreciate some answers. My own physician does not know what to tell me. Thank you! Desperate in Texas.
| Response from Dr. Henry
Swelling of the feet raises concern about such issues as renal, liver or heart function or obstruction of venous/lymph drainage from legs through the pelvis. A good history and examination as well as basic lab testing can generally sort through those possibilities. Peripheral neuropathy can be rarely seen with your regimen but generally doesn't involve swelling. Rapid weight gain seen in some patients starting an effective HIV regimen can sometimes result in some swelling in the feet. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Neuropathy And Foot Swelling
- Are Swelling Of The Feet And Ankles Symptoms Of Neuropathy?
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Thrush After Touching Period Blood Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- Can Bactrim Ds Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.